# SDR SWIA2020030348978

- Difficulty date: January 7, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

* THE RH ELEVATOR INBD FLUTTER DAMPER ATTACHING HARDWARE TO LINK HAS CORROSION. (MARKED)    (C-CHECK) RO 2/28/2020   REMOVED AND INSTALLED NEW HARDWARE FOR THE R/H ELEVATOR INBOARD AND OUTBOARD FLUTTER DAMPER ATTACHING TO LINKS REF CRJ200 AMM. ALL CHECKS GOOD.
